András Pongrácz
András Pongrácz
Associate professor, University of Debrecen
Verified email at - Homepage
Cited by
Cited by
Projective clone homomorphisms
M Bodirsky, M Pinsker, A Pongrácz
The Journal of Symbolic Logic 86 (1), 148-161, 2021
Reducts of the random partial order
PP Pach, M Pinsker, G Pluhár, A Pongrácz, C Szabó
Advances in Mathematics 267, 94-120, 2014
Reconstructing the topology of clones
M Bodirsky, M Pinsker, A Pongrácz
Transactions of the American Mathematical Society 369 (5), 3707-3740, 2017
The 42 reducts of the random ordered graph
M Bodirsky, M Pinsker, A Pongrácz
Proceedings of the London Mathematical Society 111 (3), 591-632, 2015
Constraint satisfaction problems for reducts of homogeneous graphs
M Bodirsky, B Martin, M Pinsker, A Pongrácz
SIAM Journal on Computing 48 (4), 1224-1264, 2019
The universal homogeneous binary tree
M Bodirsky, D Bradley-Williams, M Pinsker, A Pongrácz
Journal of Logic and Computation 28 (1), 133-163, 2018
Reducts of the Henson graphs with a constant
A Pongrácz
Annals of Pure and Applied Logic 168 (7), 1472-1489, 2017
Topological dynamics of unordered Ramsey structures
M Müller, A Pongrácz
arXiv preprint arXiv:1401.7766, 2014
The possible number of islands on the sea
PP Pach, G Pluhár, A Pongrácz, C Szabó
Journal of mathematical analysis and applications 375 (1), 8-13, 2011
A new operation on partially ordered sets
PP Pach, M Pinsker, A Pongrácz, C Szabó
Journal of Combinatorial Theory, Series A 120 (7), 1450-1462, 2013
On the word problem for syntactic monoids of piecewise testable languages
K Kátai-Urbán, PP Pach, G Pluhár, A Pongrácz, C Szabó
Semigroup Forum 84 (2), 323-332, 2012
The number of monounary algebras
G Horváth, K Kátai-Urbán, PP Pach, G Pluhár, A Pongrácz, C Szabó
Algebra universalis 66 (1-2), 81-83, 2011
On free algebras in varieties generated by iterated semidirect products of semilattices
G Horvath, K Katai-Urban, PP Pach, G Pluhar, A Pongracz, C Szabo
International Journal of Algebra and Computation 22 (07), 1250063, 2012
The number of rooted trees of given depth
PP Pach, G Pluhár, A Pongrácz, C Szabó
the electronic journal of combinatorics, P38-P38, 2013
Characterizing translations on groups by cosets of their subgroups
G Horváth, P Mayr, A Pongrácz
Communications in Algebra 40 (9), 3141-3168, 2012
Discordant voting protocols for cyclically linked agents
A Pongrácz
The Electronic Journal of Combinatorics, P1. 58-P1. 58, 2020
The fine-and generative spectra of varieties of monounary algebras
K Kátai-Urbán, A Pongrácz, C Szabó
Algebra universalis 80 (2), 1-18, 2019
Extremal solutions of an inequality concerning supports of permutation groups and punctured Hadamard codes
A Pongrácz
Publicacions Matemŕtiques 66 (1), 57-75, 2022
Binary linear codes with near-extremal maximum distance
A Pongrácz
SIAM Journal on Discrete Mathematics 34 (4), 2300-2317, 2020
The complexity of counting quantifiers on equality languages
B Martin, A Pongrácz, M Wrona
Theoretical Computer Science 670, 56-67, 2017
The system can't perform the operation now. Try again later.
Articles 1–20